# SDR UIEA2016050300270

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,058 hours, 17,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MID GALLEY EMER PATH LIGHTING STRAP IN FRONT OF GALLEY 707 IS DAMAGED.  REPAIR ACCOMPLISHED ON NR 00412 IAW SUPPLEMENTAL SHEET ITEM 2, PAO I-40 ATTACHED.
